# SDR VNAA2015030500010

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 426 hours, 414 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Ecu
- Part number: 766389R
- Part serial: 3177
- Condition: Inoperative
- Location: Cockpit
- Part time: 432 hours, 419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED AIRSPEED TAPE WOULD NOT DISAPPEAR AFTER FLAPS RETRACTED. CREW RETURNED TO FIELD AND LANDED SAFELY. MAINTENANCE IS CURRENTLY WORKING ON REPAIR OF ACFT.  TROUBLESHOT AND FOUND RED AIRSPEED TAPE TO BE SHOWING DUE TO NR 2 SFECU UNABLE TO LOCATE FLAP POSITION FROM 1 TO 0 DEGREES.  SWAPPED NR 1 AND NR 2 DCU’S FOR T/S IAW AMM 31-41-04-000/400-801-A01, OPS CHECK GOOD.  DCU’S RETURNED TO ORIGINAL CONFIGURATION, OPS CHECK GOOD.  R & R NR 1 SFECU IAW AMM 27-51-05-000/400-801, OPS CHECK GOOD.
